# SDR ASMF200404016

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 39,588 hours, 29,262 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B17
- Part serial: H02966
- Condition: Damaged
- Location: Oil Temp
- Part time: 9,272 hours, 6,814 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HMO AS A CONSEQUENCE OF ENGINE NR 1 WITH OIL TEMPERATURE OSCILLATIONS BETWEEN 110 AND 137 DEGREES F AND OIL PRESSURE OF 47 PSI.  DURING CRUISE THE OIL TEMPERATURE WAS 120 DEGREES F, DURING DESCENT THE OIL TEMPERATURE WAS 160 DEGREES F, APPROXIMATELY TO SHUTDOWN TEMPERATURE, AND OIL PRESSURE WAS BETWEEN 45 AND 50 PSI.  THE TEMPERATURE SENSOR WAS REPLACED AND FAIL CONTINUE.  CABLES WERE CHECKED AND SENSOR AND INDICATOR CABLES WERE GROUNDED.  CABLES WERE ISOLATED AND ENGINE RUNNING WAS PERFORMED.  DURING OVERNIGHT SERVICE LEFT TEMPERATURE SENSOR WAS REPLACED IAW MM 79-32-01 AND ENGINE RUNNING WAS PERFORMED IAW MM 71-00-00.  CABLES WERE REPAIRED.
